Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 145, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2008, 10:59 AM CDT for Champaign County, Douglas County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 10:59 AM CDT (15:59 UTC)
- Expired
- Jun 13, 2008, 11:48 AM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, Douglas County, IL
The radar
The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 11:14 AM CDT | HAIL 0.88 | Tuscola, IL | FROM COOP OBSERVER. |
| Jun 13, 11:15 AM CDT | HAIL 0.75 | 4 W Tuscola, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 131600
SVRILX
ILC019-041-131700-
/O.NEW.KILX.SV.W.0145.080613T1559Z-080613T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL NOON CDT.
* AT 1059 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
NORTHEAST OF ARTHUR...OR ABOUT 10 MILES SOUTHWEST OF TUSCOLA...AND
WAS MOVING NORTHEAST AT 32 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOURBON...
ARCOLA...
TUSCOLA...
PESOTUM...
CAMARGO...
VILLA GROVE...
TOLONO...
PHILO...
NEWMAN...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ATWOOD...BROADLANDS...
HOMER...OGDEN AND SIDNEY.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3971 8814 3965 8847 3978 8848 3994 8846
4004 8824 4014 8795 3990 8794 3981 8795
TIME...MOT...LOC 1559Z 235DEG 27KT 3974 8844
$$
SHIMON4 follow-up statements
000
WWUS53 KILX 131612
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT FRI JUN 13 2008
ILC019-041-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-DOUGLAS-
1112 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN AND NORTHERN DOUGLAS COUNTIES...
AT 1110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES WEST OF TUSCOLA...MOVING NORTHEAST AT 31 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TUSCOLA...
PESOTUM...
CAMARGO...
VILLA GROVE...
MURDOCK...
TOLONO...
LONGVIEW...
NEWMAN...
PHILO...
BROADLANDS...
SIDNEY...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 209 AND 226.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3981 8795 3975 8814 3976 8838 3990 8843
4004 8824 4014 8795 3992 8794
TIME...MOT...LOC 1612Z 235DEG 27KT 3980 8834
$$
SHIMON000
WWUS53 KILX 131623
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 AM CDT FRI JUN 13 2008
ILC019-041-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-DOUGLAS-
1122 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES...
AT 1121 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF
PESOTUM...OR ABOUT 3 MILES NORTH OF TUSCOLA...MOVING NORTHEAST AT 31
MPH.
AT 1115 AM...SPOTTERS REPORTED NICKLE SIZE HAIL IN TUSCOLA.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
VILLA GROVE...
MURDOCK...
TOLONO...
LONGVIEW...
PHILO...
BROADLANDS...
SIDNEY...
HOMER...
OGDEN...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 214 AND 224.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3981 8795 3975 8814 3983 8829 3993 8835
4004 8824 4014 8795 3992 8794
TIME...MOT...LOC 1622Z 235DEG 27KT 3984 8826
$$
SHIMON000
WWUS53 KILX 131634
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT FRI JUN 13 2008
ILC041-131644-
/O.CAN.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
DOUGLAS-
1134 AM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1634Z 238DEG 32KT 3991 8810
$$
ILC019-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-
1134 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN COUNTY...
AT 1132 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED 6 MILES WEST OF BROADLANDS...OR ABOUT 11 MILES NORTHEAST OF
TUSCOLA...MOVING NORTHEAST AT 37 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BROADLANDS...
SIDNEY...
HOMER...
OGDEN...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.
THIS STORM HAS A HISTORY OF PRODUCING NICKLE SIZED HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1634Z 238DEG 32KT 3991 8810
$$
SHIMON000
WWUS53 KILX 131648
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT FRI JUN 13 2008
ILC019-131658-
/O.CAN.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-
1148 AM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1648Z 238DEG 32KT 3997 8796
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:55 AM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 13, 5:55 AM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 555 AM CDT FRI JUN 13 2008 .DISCUSSION... ISSUED 303 AM CDT FRI JUN 13 2008 UPPER LEVEL LOW STACKED OVER SFC LOW ON THE DAKOTA/CANADA BORDER THIS MORNING. SFC FRONT STRETCHED OUT OVER THE UPPER MIDWEST...DRAPED ACROSS IA MO...BACK INTO THE SRN PLAINS. CONVECTION THAT FIRED ALONG FRONT LATER YESTERDAY AFTERNOON FINALLY STARTING TO DIE DOWN ON THE ERN SIDE OF THE MISS RIVER VALLEY. SOME REMAINING INSTABILITY IS MAINTAINING THE SOUTHERN MOST PORTION OF THE STORMS IN SRN MO AND ERN KS. CONVECTION HAS RUN AWAY FROM THE MAIN FRONT...LOSING ITS PUSH AS IT GETS FURTHER AWAY FROM THE MAIN LIFT FOR THE SYSTEM. MAIN CONCERN FOR THE FORECAST IS THE PRECIP THROUGHOUT TODAY...THE HOLES DEVELOPING IN THE LINE...AND JUST HOW FAR THE FRONT WILL GET INTO THE CWA THIS AFTERNOON TO COLLIDE WITH INCREASING INSTABILITY IN THE SERN COUNTIES. THE NAM/WRF HAS HAD A PRETTY GOOD SOLUTION FOR THIS PARTICULAR SYSTEM SINCE LAST NIGHT. WILL KEEP FOLLOWING IT FOR A BIT. AS FOR THE MED RANGE...BOTH THE GFS AND THE ECMWF ARE IN AGREEMENT FOR THE MON SYSTEM. SHORT TERM...TODAY AND TOMORROW... NAM/WRF HAS THE WEAKENING TREND IN THE PRECIP THAT IS CURRENTLY REFLECTED IN THE RADAR MOSAIC PUSHING INTO THE IL RIVER VALLEY. MID LEVEL JET MAINTAINING THE CLUSTER MOVING OFF TO THE NORTH AND NORTHEAST...AND PLENTY OF INSTABILITY TO FEED THE STORMS MOVING INTO THE SOUTHERN PLAINS. FRONT IS DRIFTING SLOWLY...ALMOST STATIONARY AS IT GETS CAUGHT UP IN SWRLY FLOW. ANOTHER WAVE IS PUSHING IN BEHIND IT ON SATELLITE REPRESENTATION...CLEARING THE CLOUDS AND PROVIDING ANOTHER PUSH THAT SHOULD MOVE THE FRONT THROUGH THE REGION TODAY AND THIS AFTERNOON. COLLISION OF THE FRONT AND INCREASING INSTABILITY IN THE SOUTH AND EAST OF THE CWA WILL PROVIDE THE NEXT ROUND OF SEVERE WEATHER. TO DATE...THIS SYSTEM HAS BEEN A MOSH OF WINDS HAIL AND ISOLATED TORNADOS...AND SEE NO REASON TO DISCONTINUE THAT THINKING. BIGGEST THREAT WILL BE A COMBINATION OF VERY THICK LAYER THAT IS ALMOST SATURATED...AND A FRONT THAT IS SLOWLY MOVING. WITH THE FRONTS FORWARD SPEED A BIT OF A QUESTION MARK...HAVE NO PROBLEM WITH KEEPING THE FFA GOING...ESPECIALLY WITH MANY AREAS STILL SATURATED AND DEALING WITH FLOODING ALREADY. IN SUMMARY...MODELS GIVE US A LITTLE BIT OF A BREAK THROUGH THE MORNING. FIRING OFF MORE CONVECTION AND HEAVY RAINS IN THE EARLY AFTERNOON. FRONT SHOULD MAKE IT THROUGH THE REGION IN THE OVERNIGHT HOURS...LEAVING SATURDAY AFTER 12Z DRY FOR THE FA. LONG TERM...SUNDAY THROUGH TUESDAY... AN OVERALL SWITCH TO MORE NWRLY FLOW ALOFT BEHIND THIS SYSTEM...DROPPING ANOTHER WAVE INTO THE REGION LATE SUNDAY INTO THE NW. CHANCE POPS BEST FOR THE ENTIRE CWA SUNDAY NIGHT...LINGERING INTO MON MORNING. CONFIDENCE IN THIS SYSTEM IS LOW ENOUGH THAT NOT GOING TO GO HIGHER THAN CHANCE. TIMING ON THIS ONE IS TOO LIKELY TO SHIFT SOMEWHAT. MILDER TEMPS AND DRY INTO THE MIDWEEK. && .AVIATION... ISSUED 552 AM CDT FRI JUN 13 2008 CONVECTION CONTINUES TO MOVE IN FROM MO BUT THE INTENSITY HAS WEAKENED CONSIDERABLY OVER THE PAST SVL HOURS. THE OUTFLOW BOUNDARY WHICH PUSHED WELL AHEAD OF THE STORMS HAS CLEARED ALL THE TAF SITES. THIS FEATURE MAY PROVIDE THE MAIN FOCUS FOR ADDL STORMS THIS AFTN...AND THAT WOULD BE JUST SOUTH OF OUR TAF SITES. HOWEVER... WITH THE COLD FRONT STILL OVER CNTRL IOWA...WL CONTINUE TO CARRY AT LEAST A FEW HOURS OF TSRA THIS AFTN JUST AHEAD OF THE BNDRY. WL START OUT WITH MOSTLY VFR CONDITIONS BUT WITH TEMPS WARMING INTO THE UPPER 70S TO MIDDLE 80S BY LATE MRNG...A FAIRLY DECENT CU FIELD SHOULD DEVELOP AS FORECAST SOUNDINGS INDICATE QUITE A BIT OF LOW LVL MOISTURE AROUND TODAY. BEST THREAT FOR ORGANIZED CONVECTION SHOULD BE IN THE 19Z TO 23Z TIME WITH THE STORM THREAT SHIFTING TO THE SOUTH AND EAST THIS EVENING. WITH SLIGHTLY DRIER AIR MOVING IN JUST BEHIND THE FRONT...WL CARRY SCT-BKN CIGS ARND 5000 FEET EARLY THIS EVENING WITH MAINLY SCT CONDITIONS AFTR 03Z. SFC WNDS SHOULD BE OUT OF THE SW TODAY AND BECOME WEST AFTR FROPA THIS EVENING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036-037- 040-041-047>050. &&
Hazardous weather outlook, Jun 13, 10:36 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1036 AM CDT FRI JUN 13 2008 ILZ027>031-036-037-040-041-047>050-141200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ038-042>046-051>057-061-141200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON OR EARLY EVENING. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING IS EXPECTED TO CONTINUE AT PETERSBURG...OAKFORD AND CHANDLERVILLE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING AND THE MAIN THREAT FOR ORGANIZED THUNDERSTORMS...INCLUDING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL WILL BE THIS AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS FROM THESE STORMS WILL RANGE FROM 1 TO 2 INCHES. THE PRIMARY SEVERE THREAT THIS AFTERNOON AND EVENING WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL END ACROSS THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND INTO MID EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING UNTIL SUNSET. KH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jun 13, 1:06 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 1:27 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Jun 13, 1:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 46 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 25 min |
| Jun 13, 6:31 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 11:27 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 63 min |
| Jun 13, 11:31 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 59 min |
| Jun 13, 12:38 PM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.